# SDR MWEA97027

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Fitting
- Part number: 3919748
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FLOORBEAM AT STA 889 HAS RIGHT END FITTING CORRODED BEYOND LIMITS.  MAINTENANCE FABRICATED AND INSTALLED END FITTING IAW DAC DRAWING 3919748 AND IAW SRM 51-30-5.
